Alert archive / New York / Wind Advisories in 2009

Wind Advisory 22, NWS New York, NY

April 3, 2009Hudson County, Passaic County, New Jersey; 4 counties in Connecticut; 9 counties in New York

NWS New York, NY issued this wind advisory at Apr 3, 2009, 3:58 PM EDT for Hudson County, Passaic County, New Jersey; 4 counties in Connecticut; 9 counties in New York. It took effect at Apr 4, 2009, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2009, 3:58 PM EDT (19:58 UTC)
In effect from
Apr 4, 2009, 6:00 AM EDT
Expired
Apr 4, 2009, 7:40 PM EDT
In force
14 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 66 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KOKX 031958
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
358 PM EDT FRI APR 3 2009

...STRONG WINDS EXPECTED SATURDAY...

.A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT. VERY STRONG
WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND THIS FRONT. THESE
WINDS WILL LAST THROUGH THE DAY ON SATURDAY...SLOWLY DIMINISHING
SATURDAY EVENING.

CTZ005>012-NJZ002>006-011-NYZ067>081-041000-
/O.NEW.KOKX.WI.Y.0022.090404T1000Z-090405T0300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
358 PM EDT FRI APR 3 2009

...WIND ADVISORY IN EFFECT FROM 6 AM TO 11 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 11 PM EDT SATURDAY. 

STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT
EXPECTED TO MOVE THROUGH LATE TONIGHT. BY EARLY MORNING...WINDS
WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS 45 TO 50 MPH AT TIMES.

WIND WILL REMAIN STRONG THROUGHOUT THE DAY...AND BEGIN TO DECREASE
IN THE LATE EVENING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
6 follow-up statements
000 
WWUS71 KOKX 032151
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
551 PM EDT FRI APR 3 2009

...DENSE FOG ADVISORY FOR PORTIONS OF LONG ISLAND AND COASTAL
CONNECTICUT THIS EVENING...
...STRONG WINDS EXPECTED SATURDAY...

.ABUNDANT LOW LEVEL MOISTURE ADVECTING IN OFF OF THE ATLANTIC
OCEAN HAS PRODUCED DENSE FOG ACROSS PORTIONS OF LONG ISLAND AND
COASTAL CONNECTICUT. A STRONG COLD FRONT WILL MOVE THROUGH THIS
EVENING WITH DRIER AIR MOVING IN IN ITS WAKE. 

VERY STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND THIS
FRONT. THESE WINDS WILL LAST THROUGH THE DAY ON SATURDAY...SLOWLY
DIMINISHING SATURDAY EVENING.

CTZ010>012-NYZ078>081-040600-
/O.NEW.KOKX.FG.Y.0002.090403T2151Z-090404T0100Z/
/O.CON.KOKX.WI.Y.0022.090404T1000Z-090405T0300Z/
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
551 PM EDT FRI APR 3 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT SATURDAY. 

MOISTURE BEHIND THE EARLIER SHOWERS AND THUNDERSTORM IN
COMBINATION WITH A SOUTHERLY FLOW JUST AHEAD OF A WARM FRONT HAS
PRODUCED DENSE FOG ACROSS PORTIONS OF LONG ISLAND AND COASTAL
CONNECTICUT. THE DENSE FOG IS EXPECTED TO PERSIST FOR THE NEXT
SEVERAL HOURS...UNTIL A COLD FRONT SLIDES ACROSS THE AREA USHERING
IN DRIER AIR LATER THIS EVENING.

STRONG WEST TO NORTHWEST WINDS WILL THEN DEVELOP BEHIND THE FRONT
TONIGHT. BY EARLY MORNING...WINDS WILL INCREASE TO 25 TO 35
MPH...WITH GUSTS 45 TO 50 MPH AT TIMES.

WIND WILL REMAIN STRONG THROUGHOUT THE DAY...AND BEGIN TO
DECREASE IN THE LATE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO ONE QUARTER MILE OR LESS. IF DRIVING...SLOW DOWN...USE
YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CTZ005>009-NJZ002>006-011-NYZ067>077-040600-
/O.CON.KOKX.WI.Y.0022.090404T1000Z-090405T0300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
551 PM EDT FRI APR 3 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
SATURDAY. 

STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT
MOVING THROUGH THIS EVENING. BY EARLY MORNING...WINDS WILL
INCREASE TO 25 TO 35 MPH...WITH GUSTS 45 TO 50 MPH AT TIMES.

WIND WILL REMAIN STRONG THROUGHOUT THE DAY...AND BEGIN TO
DECREASE IN THE LATE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KOKX 040050
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
850 PM EDT FRI APR 3 2009

...STRONG WINDS EXPECTED SATURDAY...

.ANY DENSE FOG WILL LIFT AS A STRONG COLD FRONT MOVES THROUGH AND
DRIER AIR MOVES IN IN ITS WAKE.

VERY STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND THIS
FRONT. THESE WINDS WILL LAST THROUGH THE DAY ON SATURDAY BEFORE
SLOWLY DIMINISHING SATURDAY EVENING.

CTZ010>012-NYZ078>081-040900-
/O.CAN.KOKX.FG.Y.0002.000000T0000Z-090404T0100Z/
/O.CON.KOKX.WI.Y.0022.090404T1000Z-090405T0300Z/
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
850 PM EDT FRI APR 3 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
SATURDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY. A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM
EDT SATURDAY. 

ANY LINGERING FOG WILL LIFT AS A COLD FRONT MOVES THROUGH AND
DRIER AIR RUSHES IN.

STRONG WEST TO NORTHWEST WINDS WILL THEN DEVELOP BEHIND THE FRONT
TONIGHT. BY EARLY MORNING...WINDS WILL INCREASE TO 25 TO 35 MPH...
WITH GUSTS 45 TO 50 MPH AT TIMES.

WIND WILL REMAIN STRONG THROUGHOUT THE DAY...AND BEGIN TO
DECREASE IN THE LATE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ005>009-NJZ002>006-011-NYZ067>077-040900-
/O.CON.KOKX.WI.Y.0022.090404T1000Z-090405T0300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
850 PM EDT FRI APR 3 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM EDT
SATURDAY. 

STRONG WEST TO NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT
TONIGHT. BY EARLY MORNING...WINDS WILL INCREASE TO 25 TO 35
MPH...WITH GUSTS UP TO 45 TO 50 MPH AT TIMES.

WIND WILL REMAIN STRONG THROUGHOUT THE DAY...AND BEGIN TO
DECREASE IN THE LATE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KOKX 040737
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 AM EDT SAT APR 4 2009

...STRONG WINDS EXPECTED TODAY INTO THIS EVENING...

.STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TODAY INTO THIS
EVENING IN THE WAKE OF STRONG LOW PRESSURE TRACKING EAST THROUGH
NORTHERN NEW ENGLAND.

CTZ005>012-NJZ002>006-011-NYZ067>081-041630-
/O.CON.KOKX.WI.Y.0022.090404T1000Z-090405T0300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
337 AM EDT SAT APR 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS
45 TO 50 MPH EARLY THIS MORNING. WINDS WILL REMAIN STRONG
THROUGHOUT THE DAY...BEFORE SLOWLY DECREASING THROUGH THE EVENING
HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KOKX 041630
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1230 PM EDT SAT APR 4 2009

...STRONG WINDS EXPECTED THROUGH THIS EVENING...

.STRONG WEST TO NORTHWEST WINDS ARE EXPECTED THROUGH THIS EVENING
IN THE WAKE OF STRONG LOW PRESSURE TRACKING NORTHEAST ACROSS MAINE.

CTZ005>012-NJZ002>006-011-NYZ067>081-050030-
/O.CON.KOKX.WI.Y.0022.000000T0000Z-090405T0300Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1230 PM EDT SAT APR 4 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS 45 TO 50 MPH
WILL CONTINUE THIS AFTERNOON...BEFORE SLOWLY DECREASING THROUGH
THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KOKX 042004
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
404 PM EDT SAT APR 4 2009

...STRONG WINDS EXPECTED THROUGH THIS EVENING...

.STRONG WEST TO NORTHWEST WINDS ARE EXPECTED THROUGH THIS EVENING
IN THE WAKE OF STRONG LOW PRESSURE TRACKING NORTHEAST ACROSS
MAINE.

CTZ005>012-NJZ002>006-011-NYZ067>081-050000-
/O.EXT.KOKX.WI.Y.0022.000000T0000Z-090405T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
404 PM EDT SAT APR 4 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 
MPH WILL CONTINUE THIS AFTERNOON...BEFORE SLOWLY DECREASING THROUGH
THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KOKX 042340
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
740 PM EDT SAT APR 4 2009

...WINDS SLOWLY DIMINISH...BUT REMAIN GUSTY OVERNIGHT...

.AS DEEP LOW PRESSURE WEAKENS AND SLOWLY MOVES NORTHEAST...GUSTY
WINDS WILL GRADUALLY DIMINISH OVERNIGHT AND INTO SUNDAY.
HOWEVER...WINDS WILL REMAIN RATHER STRONG INTO SUNDAY MORNING.

CTZ005>012-NJZ002>006-011-NYZ067>081-050045-
/O.CAN.KOKX.WI.Y.0022.000000T0000Z-090405T0000Z/
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
740 PM EDT SAT APR 4 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WEST TO NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS 30 TO 35
MPH ARE EXPECTED TO CONTINUE OVERNIGHT. HOWEVER...WINDS ARE NOT
EXPECTED TO REACH WIND ADVISORY CRITERIA OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH. AS SUCH...THE WIND ADVISORY HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Apr 3, 1:48 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 3, 1:48 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
148 PM EDT FRI APR 3 2009

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE FROM THE OHIO VALLEY INTO WESTERN
NEW YORK STATE TODAY. A WARM FRONT WILL LIFT THROUGH THE LOCAL
AREA THIS EVENING BEFORE A STRONG COLD FRONT SWEEPS OFFSHORE
TONIGHT. A BRISK WESTERLY FLOW WILL FOLLOW LATER TONIGHT INTO
SATURDAY AS THE LOW HEADS INTO NORTHERN NEW ENGLAND. ANOTHER
STRONG LOW WILL APPROACH SUNDAY NIGHT INTO MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS STRONG LOW PRESSURE WITH MULTIPLE CENTERS OVER INDIANA AND
EASTERN KY HEADS NE...THUNDERSTORMS HAVE DEVELOPED IN THE DRY LOT
OVER THE DELMARVA AND ARE RACING NORTHWARD. THE MAIN LINE
CURRENTLY OVER CENTRAL NJ LOOKS TO BE NON-SEVERE...BUT WITH
STEEPENING MID-LEVEL LAPSE RATES AND SPEED SHEAR ALOFT...SMALL
HAIL AND BRIEF GUSTY WINDS ARE POSSIBLE.

THIS SETUP MAY EVEN FAVOR AN INERTIAL GRAVITY WAVE EVENT WITH
GUSTY WINDS ACCOMPANYING THE ELEVATED CONVECTION DESPITE A LOW
LEVEL INVERSION. NAM DID VERY WELL AT PREDICTING A SIMILAR EVENT
IN OUR LAST WINTER STORM BUT IS NONCOMMITTAL THIS TIME AROUND...SO
WILL DOWNPLAY BUT KEEP AN EYE TO SFC OBS OVER THE MID ATLANTIC
REGION FOR RAPID PRESSURE FALLS AND/OR GUSTY WINDS.

THE LOW OVER EASTERN KY WILL PASS OVER OR JUST WEST OF NYC LATER
THIS AFTERNOON. IT LOOKS LIKE THE AREA WILL IN FACT GET INTO
THE WARM SECTOR. HOWEVER...MARINE INFLUENCE SHOULD KEEP TEMPS IN
CHECK. ALREADY HAVE MID 60S IN THE GRIDS NORTH AND WEST OF
NYC...SO IT DOES NOT LOOK LIKE MUCH MODIFICATION WILL NEED TO BE
DONE TO THE TEMP FCST.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY/...
HAVE KEPT CHANCE POP GOING MAINLY FOR INLAND SECTIONS ON SAT AS
ADDITIONAL SHORTWAVES PIVOT AROUND DEEP...VERTICALLY STACKED LOW
PRESSURE MOVING INTO NORTHERN NEW ENGLAND. PRESSURE GRADIENT
REMAINS TIGHT AND FCST MODELS INDICATE 45-50 KT MAX WINDS IN AN
UNSTABLE BOUNDARY LAYER...SO WINDS COULD APPROACH ADVISORY
CRITERIA...ESPECIALLY DURING THE MORNING AS A VORT LOBE MOVES
ACROSS IN THE WAKE OF ONE OF THESE SHORTWAVES.

SKIES SHOULD CLEAR AND WINDS SLOWLY DIMINISH SAT NIGHT AS THE
WEAKENING LOW MOVES INTO THE CANADIAN MARITIMES. HIGH PRESSURE
SFC AND ALOFT MOVES IN FOR SUNDAY WITH A MOSTLY SUNNY DAY IN
STORE...ONLY SOME HIGH CLOUDS SPILLING OVER AN APPROACHING UPPER
RIDGE AXIS.

FOR TEMPS...BLENDED NAM 2M TEMPS WITH WARMER MAV WHICH YIELDS
HIGHS MAINLY IN THE 50S TO NEAR 60 ON SAT...THEN MID 50S TO LOWER
60S ON SUNDAY...WARMEST JUST WEST OF NYC.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
PROGRESSIVE PATTERN PERSISTS THROUGH NEXT WEEK...WITH A SERIES OF
SHORTWAVES RACING TOWARD THE EASTERN SEABOARD.

A SURFACE LOW ASSOCIATED WITH NEXT SHORTWAVE APPROACHES OUT OF THE
OHIO VALLEY ON MONDAY...RESULTING IN A ROUND OF PRECIPITATION
MONDAY INTO EARLY TUESDAY. THE SHOWERS WILL LINGER THROUGH THE DAY
ON TUESDAY. WITH COLD AIR FILTERING IN AT THE SURFACE...WILL
CONTINUE TO MENTION SOME WET SNOWFLAKES OVER FAR NORTHWEST
INTERIOR AREAS TUESDAY.

A QUICK DRYING WEDNESDAY AS HIGH PRESSURE FOLLOWS IN AFTER THE
STORM. ANOTHER SYSTEM IS FORECAST TO APPROACH LATER IN THE WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
IFR TO VLIFR CIGS/VSBYS IN EFFECT THROUGH THIS EVENING. LINE OF
SHOWERS AND THUNDERSTORMS CURRENTLY MOVING INTO KNYC TERMINALS AND
WILL CONTINUE TO TRACK NORTHEAST. LINE WILL GRADUALLY WEAKEN...AND
SHOULD BE THROUGH KNYC TERMINALS BY 20Z...THEN WILL BE THROUGH
EASTERN TERMINALS BY 22Z. MAIN ISSUES WITH THE THUNDERSTORMS WILL
BE HEAVY RAIN AND LIGHTNING. LOOKING UPSTREAM...WINDS HAVE ONLY
GUSTED TO AROUND 25 KT...SO WILL EXPECT 25-30 KT WIND GUSTS WITH
ANY STORMS.

ONCE THIS LINE GOES THROUGH THE REGION...THINGS MAY BEGIN TO
SETTLE DOWN. THERE IS STILL A CHANCE FOR MORE THUNDER LATER THIS
EVENING AS COLD FRONT TRACKS THROUGH WITH LOW PRES TRACKING
NORTHEAST INTO EASTERN CANADA.

WINDS SHIFT FROM THE EAST-SOUTHEAST TO MORE OF A SOUTHWEST-WEST
FLOW. CIGS/VSBYS WILL IMPROVE TO MVFR...THEN TO VFR BY 03-05Z.
STRONG AND GUSTY WESTERLY WINDS OF 20-30 KT EXPECTED OVERNIGHT AS
GRADIENT TIGHTENS OVER THE AREA. WINDS INCREASE SAT MORNING WITH
30-35 KT EXPECTED OVER THE AREA.

OUTLOOK FOR 18Z SATURDAY THROUGH WEDNESDAY...
STRONG AND GUSTY NORTHWESTERLY WINDS CONTINUE INTO SATURDAY
EVENING. VFR CONDITIONS SUNDAY. POTENT STORM SYSTEM POSSIBLE ON
MONDAY THROUGH TUESDAY WITH SUB VFR CONDITIONS.

&&

.MARINE...
E WINDS OF 15 TO 25 KT...SHIFTING SE TO S AS A WARM FRONT BEGINS
TO WORK THROUGH FROM THE SOUTH DURING THE AFTERNOON. WILL PUT UP
SCA FOR ALL WATERS...FOR MARGINAL SCA GUSTS AND SEAS ON THE OCEAN. WILL
EXTEND DENSE FOG ADVISORY THROUGH THE DAY WITH INCREASINGLY MOIST
AIRMASS OVER COOLER WATERS PROMOTING FOG DEVELOPMENT.

PRE FRONTAL TROUGH AND COLD FRONT THEN PASS THROUGH TONIGHT WITH
TIGHT PRESSURE GRADIENT LATE TONIGHT INTO SATURDAY EVENING ON BACK
SIDE OF THE STORM. WITH GOOD MIXING OVER LAND...THINK NEARSHORE
WATERS WILL HAVE A GOOD CHANCE TO SEE GALES GUSTS DURING THIS
TIME...SO WILL PUT UP GALE WATCH. GUSTS WILL BE INCREASINGLY LIMITED
OVER THE RELATIVELY COOL OCEAN WATERS.

WINDS AND SEAS GRADUALLY SUBSIDE LATE SAT NIGHT INTO SUN...WITH
TRANQUIL CONDITIONS ON ALL WATER BY SUNDAY EVENING.

ANOTHER POTENTIALLY STRONG STORM SYSTEM LIKELY AFFECTS THE WATERS
MONDAY INTO TUESDAY...WITH SCA CONDS LIKELY RETURNING TO THE OCEAN
WATERS AND POSSIBLY GALE CONDITIONS ALL WATERS IN ITS WAKE.

&&

.HYDROLOGY...
AREAL QPF OF 1/2 TO 3/4 INCH EXPECTED TODAY...WITH LOCAL AMOUNTS
OVER 1 INCH POSSIBLE IN HEAVIER TSTMS. HYDROLOGIC IMPACTS SHOULD
BE MINIMAL.

ADDITIONAL SIGNIFICANT RAINFALL IS POSSIBLE MON. EXACT STORM
TRACK/INTENSITY AND QPF STILL UNCERTAIN ATTM.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...DENSE FOG ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ330-335-
     338-340-345-350-353-355.
     GALE WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT FOR
     ANZ330-335-338-340-345-350-353-355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ330-
     335-338-340-345.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT SATURDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...BG
NEAR TERM...BS
SHORT TERM...BS
LONG TERM...
AVIATION...MPS
MARINE...NV
HYDROLOGY...BG
Hazardous weather outlook, Apr 3, 11:30 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1130 AM EDT FRI APR 3 2009

NJZ003>006-011-NYZ071>076-041530-
BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-UNION-SOUTHERN WESTCHESTER-
NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-
QUEENS-
1130 AM EDT FRI APR 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...SOME OF WHICH MAY
INCLUDE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ005>012-NJZ002-NYZ067>070-077>081-041530-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-ORANGE-PUTNAM-
ROCKLAND-NORTHERN WESTCHESTER-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
1130 AM EDT FRI APR 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...SOME OF WHICH MAY
INCLUDE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ338-041530-
NEW YORK HARBOR-
1130 AM EDT FRI APR 3 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.
   GALE WATCH.

THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON...SOME OF WHICH MAY
INCLUDE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-340-345-350-353-355-041530-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1130 AM EDT FRI APR 3 2009

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.
   GALE WATCH.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...SOME OF WHICH MAY
INCLUDE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Apr 3, 11:58 AM EDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1158 AM EDT FRI APR 3 2009

CTZ005-009-NJZ002>006-011-NYZ067>077-040000-
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
1158 AM EDT FRI APR 3 2009

...THUNDERSTORMS EXPECTED TO MOVE INTO THE AREA THIS AFTERNOON...

A LINE OF THUNDERSTORMS CURRENT OVER SOUTHERN NJ AND SOUTHEASTERN
PA IS MOVING NORTHEAST AND IMPACT THE AREA THIS AFTERNOON. THESE
THUNDERSTORMS ARE EXPECTED MOVE INTO NORTHEAST NJ AND STATEN ISLAND
BY 130 PM...AND THE NYC METRO AREA BY ABOUT 145 PM.

SMALL HAIL...GUSTY WINDS AND CLOUD TO GROUND LIGHTNING ARE
POSSIBLE WITH THIS LINE. LOCALLY HEAVY RAIN IS POSSIBLE AS
WELL...LEADING TO LOCALIZED PONDING OF WATER.

VISIBILITY IN HEAVIER SHOWERS MAY BE REDUCED TO LESS THAN 1/4
MILE. THOSE TRAVELING THIS AFTERNOON SHOULD BE ALERT TO RAPIDLY
CHANGING CONDITIONS.
Special weather statement, Apr 3, 1:49 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
149 PM EDT FRI APR 3 2009

CTZ006>008-010>012-NYZ078>081-031915-
NORTHEAST SUFFOLK-NORTHERN MIDDLESEX-NORTHERN NEW HAVEN-NORTHERN NEW
LONDON-NORTHWEST SUFFOLK-SOUTHEAST SUFFOLK-SOUTHERN
MIDDLESEX-SOUTHERN NEW HAVEN-SOUTHERN NEW LONDON-SOUTHWEST SUFFOLK-
149 PM EDT FRI APR 3 2009

...STRONG THUNDERSTORMS WILL IMPACT MIDDLESEX...NEW HAVEN...NEW
LONDON AND SUFFOLK COUNTIES...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A NORTHWEST TO SOUTHEAST LINE JUST OFF
THE NEW JERSEY COAST MOVING NORTH AT 50 MPH. THIS WILL
MOVE ACROSS SUFFOLK COUNTY ON LONG ISLAND AND SOUTHERN CONNECTICUT
THROUGH 300 PM.

SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND WINDS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS. IN ADDITION...VERY HEAVY RAIN IS
OCCURRING WITH THESE STORMS. THIS WILL REDUCE VISIBILITIES TO NEAR A
QUARTER OF A MILE AT TIMES. THE HEAVY RAINFALL WILL CAUSE PONDING OF
WATER ON ROADWAYS...AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

JM

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:08 PM EDTAreal Flood AdvisoryOKXHudson82 min
Apr 3, 5:51 PM EDTDense Fog AdvisoryOKXLower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region3 hr
Apr 3, 4:08 AM EDTGale WatchOKX12 hr
Apr 3, 4:18 PM EDTGale WarningOKX27 hr
Apr 3, 6:26 PM EDTMarine Dense Fog AdvisoryOKX3 hr

Nearby

Wind Advisories in New York, 2009Wind Advisories in Connecticut, 2009Wind Advisories in New Jersey, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.